# SDR CALA2024012400208

- Difficulty date: January 19, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STOP #7 UPPER INBD BOLT HOLE PRODUCED CRACK INDICATIONS IN THE INTERCOSTAL AT THE 3,4 AND 5:00 POSITIONS AND THE LOWER INBD BOLT HOLE PRODUCED CRACK INDICATIONS IN THE INTERCOSTAL AT THE 2:00 POSITION FR16 PER NR9290266/42266 . PERFORMED REPAIR IAW R-DWG R53113118 REV F CAT A REPAIR NO RE-IN SPECT REQUIRED.
